RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2012, Volume 14, Issue 2, Pages 239–266 (Mi adm97)  

This article is cited in 1 scientific paper (total in 1 paper)

RESEARCH ARTICLE

The symmetries of McCullough–Miller space

Adam Piggott

Department of Mathematics, Bucknell University, Lewisburg PA 17837

Abstract: We prove that if $W$ is the free product of at least four groups of order $2$, then the automorphism group of the McCullough-Miller space corresponding to $W$ is isomorphic to group of outer automorphisms of $W$. We also prove that, for each integer $n \geq 3$, the automorphism group of the hypertree complex of rank $n$ is isomorphic to the symmetric group of rank $n$.

Keywords: Autmorphisms of groups; group actions on simplicial complexes; Coxeter groups; McCullough-Miller space; hypertrees.

Full text: PDF file (498 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 20E36; 05E18
Received: 19.12.2011
Revised: 16.03.2012
Language:

Citation: Adam Piggott, “The symmetries of McCullough–Miller space”, Algebra Discrete Math., 14:2 (2012), 239–266

Citation in format AMSBIB
\Bibitem{Pig12}
\by Adam~Piggott
\paper The symmetries of McCullough--Miller space
\jour Algebra Discrete Math.
\yr 2012
\vol 14
\issue 2
\pages 239--266
\mathnet{http://mi.mathnet.ru/adm97}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3099973}
\zmath{https://zbmath.org/?q=an:1288.20033}


Linking options:
  • http://mi.mathnet.ru/eng/adm97
  • http://mi.mathnet.ru/eng/adm/v14/i2/p239

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ch. Cunningham, A. Eisenberg, A. Piggott, K. Ruane, “Recognizing right-angled Coxeter groups using involutions”, Pac. J. Math., 284:1 (2016), 41–77  crossref  mathscinet  zmath  isi  scopus
  • Algebra and Discrete Mathematics
    Number of views:
    This page:193
    Full text:78
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020